MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Codes Entrapment of Device (1212); Deformation Due to Compressive Stress (2889); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent damage and stent malposition occurred requiring additional intervention.The 100% stenosed target lesion was located in the non-tortuous and severely calcified peripheral artery via contralateral approach.A 6fr contralateral sheath was placed into the right superficial femoral artery (sfa).Multiple wires were used to cross the chronic total occlusion (cto) of the sfa.A 4x220 sterling was used to pre dilate.The lesion was 50% stenosed after predilation.A 6x150,130cm eluvia was selected for use.During the procedure, the stent was advanced to the distal sfa and upon deployment, it was noted that the wheel stopped advancing.Attempts to further deploy, the stent, were made by using the grip handle and pulling the device.However, as a result, the stent elongated 380cm and was deployed in the wrong location.The device and 300cm v18 wire were removed together as the wire was stuck.Multiple stents were deployed.There were no patient complications as a result of this event.The patient was expected to fully recover.
 
Additional Manufacturer Narrative
H6 - evaluation conclusion codes: updated.
 
Event or Problem Description

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23863736
Report Number2124215-2025-92262
Device Sequence Number21325581
Product Code NIU
UDI-Device Identifier08714729876625
UDI-Public(01)08714729876625(17)270313(10)36296867
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Device Lot Number0036296867
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/04/2026
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE SHEATH: TERUMO 6FR 45 CM; GUIDE SHEATH: TERUMO 6FR 45 CM; GUIDEWIRE: 300CM V18; GUIDEWIRE: 300CM V18
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight98 KG